# SDR CA190528008

- Difficulty date: May 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 505
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206010450123
- Condition: Loose
- Location: M/R Swashplate
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BELL MIRABEL MANUFACTURING REPORTS: SWASHPLATE BEARING FOUND LOOSE IN SWASHPLATE. PAINT MARKS TO VERIFY NON MOVEMENT SHOWED MOVEMENT. SUPPLIER CONTACTED FOR INVESTIGATION. KNOWN PROBLEM WHICH WAS SUPPOSED TO BE FIXED AT S/N 65213 (CLEAN POINT). ++X++ (TC# 20190528008)
